Das Reciprocitätsgesetz in der Theorie der quadratischen Reste

Julius König Budapest

TBD mathscidoc:1701.33339

Acta Mathematica, 22, (1), 181-191, 1899.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:04 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{julius1899das,
  title={Das Reciprocitätsgesetz in der Theorie der quadratischen Reste},
  author={Julius König},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203004139705048},
  booktitle={Acta Mathematica},
  volume={22},
  number={1},
  pages={181-191},
  year={1899},
}
Julius König. Das Reciprocitätsgesetz in der Theorie der quadratischen Reste. 1899. Vol. 22. In Acta Mathematica. pp.181-191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203004139705048.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved